# SDR AALA20161206006

- Difficulty date: December 3, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N753AN
- Make and model: Boeing 777223
- Aircraft serial: 30261
- Aircraft time: 62,834 hours, 7,855 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4100945B
- Part serial: 0833
- Condition: Faulty
- Location: Cabin
- Part time: 18,444 hours, 2,073 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  ELECTRICAL SMOKE ODOR DETECTED BETWEEN BUSINESS AND COACH.  ODOR WENT AWAY WHEN BOTH RECIRCULATION FANS WERE TURNED OFF.  UPPER RECIRCULATION FAN MAKING A LOT OF NOISE.  REMOVED AND REPLACED THE FORWARD UPPER RECIRCULATION FAN IAW AMM 21-25-01. LEAK AND OPERATIONAL CHECKS NORMAL WITH NO ELECTRICAL OR SMOKE SMELL NOTED.
